# SDR IPXA12M71389

- Difficulty date: January 23, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 51,752 hours, 8,535 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E ANTI-ICE DUCT SKIN CUTOUT CRACKED AT INBD & OTBD RADII.  REPAIRED RT WING FIXED L/E EXTERNAL SKIN AT SLAT ANTI-ICE DUCT CUTOUTS  STA  XOS464 & XOS470 IAW SRM 57-40-01, REPAIR 10, FIG 201.
